Translator Disclaimer
April 2005 Mukai-Sakai bound for equivariant principal bundles
Usha N. Bhosle, Indranil Biswas
Author Affiliations +
Ark. Mat. 43(1): 133-141 (April 2005). DOI: 10.1007/BF02383614

Abstract

Mukai and Sakai proved that given a vector bundle E of rank n on a connected smooth projective curve of genus g and any r∈[1, n], there is subbundle S of rank r such that deg Hom(S, E/S)≤r(n−r)g. We prove a generalization of this bound for equivariant principal bundles. Our proof even simplifies the one given by Holla and Narasimhan for usual principal bundles.

Citation

Download Citation

Usha N. Bhosle. Indranil Biswas. "Mukai-Sakai bound for equivariant principal bundles." Ark. Mat. 43 (1) 133 - 141, April 2005. https://doi.org/10.1007/BF02383614

Information

Received: 27 May 2003; Revised: 10 August 2003; Published: April 2005
First available in Project Euclid: 31 January 2017

zbMATH: 1092.14039
MathSciNet: MR2134702
Digital Object Identifier: 10.1007/BF02383614

Rights: 2005 © Institut Mittag-Leffler

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.43 • No. 1 • April 2005
Back to Top